# SDR SWAA2022011046336

- Difficulty date: November 19, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 767 Rbl7
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS767+2 RBL7 ; / [01] EVALUATED CORROSION ON INTERCOSTAL; FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED DAMAGED INTERCOSTAL AT BS 767-787;RBL7; STR 27R IAW SRM 51-40-02-0G-0.; [04] RECEIVED INTERCOSTAL FROM HEAT TREAT PO# 846710; [05] LOCATED AND DRILLED ACB INTERCOSTAL AT BS767 - BS787; RBL7; STR27 PER SRM 51-40-05-0G-0 AND DWG 146A8130.  APPLIED CHEMICAL CONVERSION COATING TO INTERCOSTAL PER AMM 51-21-41-370-802; [06] VERIFIED CORRECTIVE ACTION ITEM 4 & 5.; [07] APPLIED CHEMICAL CONVERSION COATING TO INTERCOSTAL PER AMM 51-21-72-370-804. OK TO INSTALL; [08] APPLIED PRIMER TO INTERCOSTAL PER AMM 51-21-72-370-804. OK TO INSTALL; [09] VERIFIED ACTIONS 7 AND 8 OK TO INSTALL; [10] INSTALLED NEW INTERCOSTAL AT BS 767-787; RBL7; STR27R; PER SRM 51-40-02-0G-0; AND DWG 146A8130; [11] VERIFIED CORRECTIVE ACTION ITEM 10.; [12] VERIFIED TASK IS COMPLETE.
